About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 326848, 6 pages
http://dx.doi.org/10.1155/2013/326848
Research Article

Permanence for a Discrete Ratio-Dependent Predator-Prey System with Holling Type III Functional Response and Feedback Controls

1Zhicheng College, Fuzhou University, Fuzhou, Fujian 350002, China
2Sunshine College, Fuzhou University, Fuzhou, Fujian 350015, China

Received 6 October 2013; Accepted 2 December 2013

Academic Editor: Candace M. Kent

Copyright © 2013 Jiangbin Chen and Shengbin Yu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jiangbin Chen and Shengbin Yu, “Permanence for a Discrete Ratio-Dependent Predator-Prey System with Holling Type III Functional Response and Feedback Controls,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 326848, 6 pages, 2013. doi:10.1155/2013/326848